# SDR SWAA2013101421112

- Difficulty date: October 10, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N337AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 18,175 hours, 7,883 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 39618993
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE PACK COVER FWD & AFT GIRT BAR STOW CLIPS RIVETS LOOSE.   R & R CLIP ASSEMBLY IAW SRM.
